# SDR 9JLA2022031431156

- Difficulty date: March 9, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N15CF
- Make and model: Lear 45LEAR
- Aircraft serial: 45376
- Aircraft time: 3,885 hours, 2,854 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: 501164802
- Part serial: 1656
- Condition: Defective
- Stage of operation: CR
- How discovered: O
- Nature of condition: I
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT THE STANDBY ATTITUDE INDICATOR PRECESSING IN SMOOTH AIR LEVEL FLIGHT 20 DEGREES NOSE DOWN AND 19 DEGREES BANK AFTER 28 MINS IN FLIGHT. THE MAINTENANCE TEAM DETERMINED THAT THE STANDBY ATTITUDE INDICATOR WAS DEFECTIVE AND WAS REPLACED WITH A REPAIRED UNIT. OPS CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS THEN RETURNED TO SERVICE .
